Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Paralyzed in lower limbs post accident, weight gain due to steroids causing imbalance on trying to walk. Advice?

Good Afternoon, I am a girl of 28 yrs and some 8 years back I met with a accident which made me paralyzed from both my lower limbs and thus I can t walk without a support. Since then because of steroids I have only gained more weight and now I weigh almost 80 kgs. Thus I cant balance my body and thus usually fall when ever I try to walk can u pls help me how to reduce my weight to about 55kgs in a month or two. Please help me in the best possible way. Thanks a lot in advance.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
steroids are main culprit. they cause central obesity and all the problems and side effects?
why are you given steroids?
it is never a tratment for paralysis?
I wonder what is it for?
is there any other reason for having steroids?
can you please clarify. because if they are on, it is difficult to lose weight.
pl load all the details , reports etc. to anable me to advice better.

I hope to have answered your query satisfactorily.
Take care and please keep me informed of your progress.
Good Luck !
May I request you to rate your experience here before you close.
Thank you.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor